# SDR SWAA2022021104497

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 51,910 hours, 31,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOGPAGE: AFT CARGO COMPARTMENT HAS EVIDENCE OF CORROSION AROUND AFT LAVE SERVICING PANEL PAN / REPLACED AFT LAV SERVICE PAN INTERCOSTAL ASSY IAW SRM 51-40-02-0G-0 AND DWG 146A7400
